Interior estimates for elliptic systems of partial differential equations. (English) Zbl 0066.08002

Full Text: DOI


[1] Local behavior of solutions of general linear elliptic equations, Comm. Pure Appl. Math., this issue.
[2] Friedrichs, Trans. Amer. Math. Soc. 55 pp 132– (1944)
[3] Herglotz, Abh. Math. Sem. Univ. Hamburg 6 pp 189– (1928)
[4] Hopf, Math. Z. 34 pp 194– (1931)
[5] General properties of solutions of linear elliptic partial differential equations, Proc. Symposium on Spectral Theory and Differential Problems, Oklahoma Agricultural and Mechanical College, Stillwater, Oklahoma, 1951.
[6] Lecture Notes, Institute of Advanced Study, Princeton, 1954.
[7] Equazioni Alle Derivate Parziali di Tipo Ellittico. Berlin, Springer-Verlag, 1955, Chap. 5.
[8] Second order elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Annals of Math. Studies No. 33, Princeton University Press, 1954, pp. 101–159.
[9] Nirenberg, Comm. Pure Appl. Math. 6 pp 103– (1953)
[10] Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., this issue. · Zbl 0067.07602
[11] Petrowsky, Mat. Sbornik 5 pp 3– (1939)
[12] Schauder, Math. Z. 38 pp 257– (1934)
[13] Schauder, Studia Math. 5 pp 34– (1934)
[14] On strongly elliptic systems of differential equations, Mat. Sbornik, N. S. 29, 1951, pp. 615–676.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.